# SDR 2006UALA01081

- Difficulty date: June 2, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 47,430 hours, 16,528 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO  ORD DUE TO 4 POPPED GALLEY CIRCUIT BREAKERS.  [06-29-07]  RESET CB S' AND TESTED PER MM,  COULD NOT DUPLICATE.  OPS CHECKS OK.  NO FURTHER OCCURENCES OF PROBLEM.
